# SDR SWAA2022112971076

- Difficulty date: November 14, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 20,066 hours, 9,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT BAFFLE IS CRACKED IN THE RADIUS JUST AFT OF BS500A RBL21 WL156 / [01] CRACKED BAFFLE WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.;[02] VERIFIED CORRECTIVE ACTION ITEM 1. VERIFIED DAMAGE IS OUT OF LIMITS DUE TO NO SRM LIMITS AVAILABLE. VERIFIED MEASUREMENT TABLE COMPLETED.;[03] REMOVED DAMAGED FCB R/H FLOOR TO SIDEWALL SUPPORT BAFFLE BS500A TO BS500B; RBL21; WL156 PER SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW FCB R/H FLOOR TO SIDEWALL SUPPORT BAFFLE BS500A TO BS500B; RBL21; WL156 PER DWG 143A7505 AND SRM 51-40-05-0G-0. OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION #4 OK TO INSTALL;[06] INSTALLED NEW FCB R/H FLOOR TO SIDEWALL SUPPORT BAFFLE BS500A TO BS500B; RBL21; WL156 PER DWG 143A7505 AND SRM 51-40-02-0G-0.;[07] VERIFIED CORRECTIVE ACTION #5;[08] CARD COMPLETE
